Author Topic: estrogenic Iskra  (Read 238 times)

0 Members and 1 Guest are viewing this topic.

Offline iskra

  • Neighbor
  • ***
  • Posts: 68
  • Reputation: +2/-0
estrogenic Iskra
« on: June 18, 2021, 10:48:46 am »
I started Spiro a while ago and for the last  week I have been on E pills as well.  I really haven't noticed any changes, though one wouldn't in a week. I still feel and think like a guy. I suppose it will take quite some time before physical and mental changes occur, perhaps a month will bring about something. No adverse reactions just a bit of brain fog from the Spiro. If that fogginess continues I will need to talk to my doc. She may just put me on E alone.

Offline Meghan

  • *
  • Posts: 476
  • Reputation: +2/-0
  • Gender: Female
Re: estrogenic Iskra
« Reply #1 on: June 18, 2021, 11:15:00 am »
Give it sometime for your body adjust to new medication. Just be patience

Sent from my SM-T727V using Tapatalk

Meghan Pham: MtF Transgender, Transsexual, Transwoman, social justice, Caregivers, Certified Nurse Assistant

Offline Battle Goddess

  • *
  • *
  • Posts: 861
  • Reputation: +19/-0
  • Gender: Female
Re: estrogenic Iskra
« Reply #2 on: June 18, 2021, 01:37:06 pm »
You never know, but expect a few months for much of anything. Time for watchful waiting.
"It's not really a choice. Because we're not choosing to transition...we're choosing to be happy." -- SarahC

"Have a gentle manner ❤️" -- Chrissy Ryan
"Working on it" -- Battle Goddess


Introductory Post: https://www.susans.org/forums/index.php/topic,242617.msg2196235.html

Whiny HRT and Transition Blog: https://www.susans.org/forums/index.php/topic,244163.msg2217618.html

Spironolactone January 10 2019
Divigel January 20 2019
Estradiol Valerate March 14 2019

Offline Northern Star Girl

  • Previously Alaskan Danielle
  • *
  • *
  • *
  • Posts: 38,297
  • Reputation: +67/-0
  • Gender: Female
  • northernstargirl@susans.org
Re: estrogenic Iskra
« Reply #3 on: June 18, 2021, 04:00:46 pm »
I started Spiro a while ago and for the last  week I have been on E pills as well.  I really haven't noticed any changes, though one wouldn't in a week. I still feel and think like a guy. I suppose it will take quite some time before physical and mental changes occur, perhaps a month will bring about something. No adverse reactions just a bit of brain fog from the Spiro. If that fogginess continues I will need to talk to my doc. She may just put me on E alone.
@iskra
Dear Iskra:
As your body adjusts to your new HRT medications .... Patience is needed!

You may wish to do some reading of the following if you have not already read the posting and replies in the topic/thread.

                  MTF timeline for Hormone Replacement Therapy
   https://www.susans.org/forums/index.php/topic,251312.msg2337372.html#msg2337372

Best wishes to you in your journey... always feel free to post your comments, thoughts and questions.
HUGS,
Danielle
***SEE MY LINKS BELOW
The Ramblings of a Northern*Star Girl
A New Chapter: ALASKAN DANIELLE's Chronicles
I am the HUNTED PREY: Danielle’s Chronicles
Things change re: ALASKAN DANIELLE
Positive Mindset... put away negativity

Started HRT:   March 2015
Went Full-Time    December 2016
Quit my male-mode job and relocated to a very small town in Alaska in January 2017
I'm a blonde, blue eyed woman, Age 41

Offline Wendi

  • *
  • Posts: 2,634
  • Reputation: +3/-0
  • Gender: Female
Re: estrogenic Iskra
« Reply #4 on: June 18, 2021, 05:42:42 pm »
I was hoping for results overnight but sadly it didn't happen with me. Sick to it and you'll have both emotional and physical changes coming your way.

Hugs

Sent from my SM-G986U using Tapatalk
Started HRT 1/3/2019




Tags: